# SDR DL72S971551

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD AND AFT OVERWING EXIT UPPER EXIT LIGHTS INOP.  REPLACED BATTERY PACK.
